# SDR ASOA201100326

- Difficulty date: February 17, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 18,857 hours, 15,394 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 584
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27, FLOORBEAM CAP HAS CORROSION ON INBD FLANGE NUTPLATES AT FS 584. CORROSION  BEYOND ALLOWABLE DAMAGE. REPLACED FLOORBEAM CAP AT FS 584.   THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
